News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Oncology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Oncology Answers List

Forum Name: Anal Cancer

Question: Anal problems


 outofluckchuck - Sat Mar 27, 2004 4:43 am

Since about 4 years ago, I've been having lower back pain which seem to be coming from between my testicles and my lower back. These pains would usually occur from standing up for more than 30 minutes, after sexual intercourse, or during defecation. This pain has been on going since, and after a motorcycle accident a year ago, in which I bruised my spleen and liver, the experienced has gotten worse. About a couple months after the accident an incident occurred where I had severe pain for about four days, in the area between my testicles and lower back. Pain so severe I cried, could barely walk, and could not go to sleep without a heat pack on the area. This pain was accompanied by constipation and oily yellow mucus from the anus.

When I went to the doctor for a follow-up on the accident, I told them about this incident, and they said it could be the vicodin, and that I would just need to increase my fiber and drink lots of water. Since then, the occurrences have been far less severe. I've had mild pains shooting up and down my spine, like an electrical current, occurring usually about once a month, lasting less than a second, in which it would cause me to stumble and grimace in pain. The back and lower pelvic area pain rarely occurs now, but I am still usually constipated and have yellow, oily discharge from my anus three to four times out of the week. This almost always happens when consuming alcohol, but also occurs regardless of consumption. I went to a doctor address these problems and symptoms, but he merely treated it as a lower back pain. I'm eager to get a second opinion, but I feel that the doctors are ignoring my symptoms and me as a concerned patient. I am only 22, and I'm worried with what it could be. Can someone give me advice?
 Dr. Jeffrey Gordon - Sun Mar 28, 2004 10:42 am

Thanks for your question here at The Doctor's Lounge.

Vicodin, like other narcotic pain medications, can cause constipation problems. I don't know what tests your physician did to evaluate your problem. if you are concerned about what you are experiencing, then I would recommend talking further with your doctor. if you fell comfortable seeing a specialist (such as a Gastroenterologist), then talk with your doctor about doing so.

It is difficiult to diagnose any specific problem over the Internet and I would not do so without having the benefit of a direct evaluation in person. Nevertheless, most of the problems that you describe are not related to any cancer.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here